# SDR HEEA077558

- Difficulty date: January 16, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,078 hours
- Engine: Allsn 250C20B
- Engine time: 8,233 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Part time: 382 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE REMOVED DUE TO IN FLIGHT COMPRESSOR DAMAGE.  UPON INSPECTION OF COMPRESSOR PARTS NOTED WIPE OUT OF 2ND THRU 5TH STAGE COMPRESSOR WHEEL BLADES, EXCESSIVE FOD TO CASE HALF ASSY, 1ST THRU 6TH STAGE WHEELS, IMPELLER AND TURBINE.  SUSPECTED CAUSE IS 2ND STAGE COMPRESSOR BLADE FAILURE.
